Share:


Polyconvolution formation of finite integral transformations

    V. A. Kakichev Affiliation

Abstract

“Polyconvolution formation of finite integral transformations”
Mathematical Modelling Analysis, 2(1), p. 79-83.


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Kakichev, V. A. (1997). Polyconvolution formation of finite integral transformations. Mathematical Modelling and Analysis, 2(1), 79-83. https://doi.org/10.3846/13926292.1997.9637070
Published in Issue
Dec 15, 1997
Abstract Views
344
PDF Downloads
275
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.